# SDR UHLA201511160791

- Difficulty date: November 16, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N869RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000133
- Aircraft time: 22,155 hours, 16,569 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: L2 Door Latch
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR PASSENGER AFT OPEN INDICATION ON MFD IN FLIGHT AT FL370.   WENT AWAY DESCENDING THROUGH FL300.  ADJUSTED L2 DOOR LATCH SENSOR IAW AMM 52-72-20.  OPS CHECK GOOD.
